# SDR DALA2025020300801

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH WING LOWER REAR SPAR CAP AROUND SECOND FASTENER FROM FLAP HING FITTING STA XW=154 OUTBOARD TO INBOARD DIRECTION. SUMMARY OF NRC 00347: CRACK ON RH WING LOWER REAR SPAR CAP AROUND SECOND FASTENER FROM FLAP HING FITTING STA XW=154 OUTBOARD TO INBOARD DIRECTION WAS REPAIRED PER PRI 619064-14 REV 32 AND ERA 619064-14AD REV A, SECTION I: TIME LIMITED REPAIR ACCOMPLISHMENT OF SECTION II AND SECTION III WILL BE UNDER LOG PAGE #0703165. ASSOCIATED ER/A 14-619064 ADDED FOR AC 9546. (LP #0789388)
